• Users Online: 3452
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 22  |  Issue : 2  |  Page : 171-173

Oxcarbazepine-induced Steven–Johnson syndrome


1 Associate Professor, Department of Psychiatry, Konaseema Institute of Medical Sciences and Research Foundation, Amalapuram, Andhra Pradesh, India
2 Assistant Professor, Department of Psychiatry, Konaseema Institute of Medical Sciences and Research Foundation, Amalapuram, Andhra Pradesh, India
3 Resident in Neurology, State University of New York, Syracuse, New York, USA

Correspondence Address:
Dr. Raj Kiran Donthu
Department of Psychiatry, Konaseema Institute of Medical Sciences and Research Foundation, Amalapuram, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AMH.AMH_55_20

Rights and Permissions

Carbamazepine has been well documented to be associated with Steven–Johnson Syndrome (SJS). The newer anti-epileptic oxcarbazepine has not been demonstrated to be associated with this rare side effect except in some case reports. We present a case of SJS caused due to use of oxcarbazepine in a patient of schizophrenia.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1616    
    Printed190    
    Emailed0    
    PDF Downloaded182    
    Comments [Add]    

Recommend this journal